# SDR REXA2014040500360

- Difficulty date: April 5, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 14,830 hours, 9,370 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP LE PANEL 684EB HAS SEVERE CHAFING.  DRILLED & COUNTER SUNK NEW LE PANEL IAW SRM 51-54-02-001-001-A01.
